# SDR CA090330003

- Difficulty date: March 30, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-23
- Aircraft time: 10,293 hours
- Engine: Lyc O320*
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 1705200
- Condition: Fractured
- Location: Rt Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE RT INBD ELEVATOR BRG SUPPORT BRACKET FOUND FRACTURED ACROSS THE AFT TIP THAT SUPPORTS/RETAINS THE ELEVATOR BRG.
